# SDR SWIA200210872

- Difficulty date: May 25, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 29,218 hours, 31,905 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0315
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,377 hours, 6,921 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP DEPLOYED APPROXIMATELY 3 DEGREES (UNCOMMANDED) WHILE FLAP HANDLE IS IN ZERO POSITION.  ANALOG INDICATOR SHOWS ZERO DEGREES.  FLAP ON MAP ILLUMINATED, ASYMMETRY ON FLAP PANEL INDICATOR ILLUMINATED.  REPLACED LEFT OUTBOARD FLAP ACTUATOR PER EMB 120 27-50-00.  OPS CHECKS GOOD.
